# SDR SWAA2023061248196

- Difficulty date: May 13, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 19,326 hours, 9,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. Z CHANNEL FROM STA 747 + 18' TO 767; LBL 21 ;WL 156.4 AROUND THE 2 NUTPLATES HOLE HAS CORROSION. (228-024)<[01] REMOVED CORROSION ON AFT CARGO Z CHANNEL FROM STA 747+18 TO STA 767; PERFORMED UT THICKNESS INSPECTION; CHECKED LIMITS OF REWORKED AREA FOUND OUT OF LIMITS; TREATED AND PRIMED REWORKED AREA. PER SRM 51-10-02-0G-0; PER SRM 53-00-53-1A-2; PER AMM 51-21-41-370-803 AND PER AMM 51-21-72-370-802. AFT CARGO LEFT Z CHANNEL AREA THAT WAS OUT OF LIMITS WAS REPLACED ON TASK CARD TTG8Q00L6BLG.;[02] VERIFIED AND INSPECTED REMOVED CORROSION ON AFT CARGO Z CHANNEL FROM STA 747+18 TO STA 767; PERFORMED UT THICKNESS INSPECTION; CHECKED LIMITS OF REWORKED AREA FOUND OUT OF LIMITS; TREATED AND PRIMED REWORKED AREA. PER SRM 51-10-02-0G-0; PER SRM 53-00-53-1A-2; PER AMM 51-21-41-370-803 AND PER AMM 51-21-72-370-802. AFT CARGO LEFT Z CHANNEL AREA THAT WAS OUT OF LIMITS WAS REPLACED ON TASK CARD TTG8Q00L6BLG.
